Constructing restricted Patterson measures for geometrically infinite Kleinian groups

K.H Falk, Bernd O Stratmann

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we study exhaustions, referred to as rho-restrictions, of arbitrary nonelementary Kleinian groups with at most finitely many bounded parabolic elements. Special emphasis is put on the geometrically infinite case, where we obtain that the limit set of each of these Kleinian groups contains an infinite family of closed subsets, referred to as rho-restricted limit sets, such that there is a Poincare series and hence an exponent of convergence delta(rho), canonically associated with every element in this family. Generalizing concepts which are well known in the geometrically finite case, we then introduce the notion of rho-restricted Patterson measure, and show that these measures are non-atomic, delta(rho)-harmonic, delta(rho)-subconformal on special sets and delta(rho)-conformal on very special sets. Furthermore, we obtain the results that each rho-restriction of our Kleinian group is of delta(rho)-divergence type and that the Hausdorff dimension of the rho-restricted limit set is equal to delta(rho).

Original languageEnglish
Pages (from-to)431-446
Number of pages16
JournalActa Mathematica Sinica
Volume22
Issue numberNo. 2
DOIs
Publication statusPublished - Apr 2006

Keywords

  • Kleinian group
  • Patterson measure
  • Hausdorff dimension
  • CONFORMAL MEASURES
  • RATIONAL MAPS
  • LIMIT-SETS
  • OLD

Fingerprint

Dive into the research topics of 'Constructing restricted Patterson measures for geometrically infinite Kleinian groups'. Together they form a unique fingerprint.

Cite this